Health knowledge made personal
Join this community!
› Share page:

can darvocet cause memory problems


Posted by gen.nut

I found out I was having memory problems due to taking ambien and possibly valium.  I recovered 90% of my short term memory when I stopped taking these drugs.  Now the memory problems seem to be coming back.  I take darvocet, Zucor, thryroid, baby asperin, premerin and provera.  Could any of these be affecting my short-term memory.  On a memory test where they ask you to remember 15 words, I can only remember 4 and I suspect it is from medication.

 I have been off ambien for 2 monhs -- before going off that drug I almost lost my job as a bookkeeper because of the mistakes I was making without realizing I was making them.  I was switching numbers, substituting words that were like the one I was trying to use, but not the actual word.  As I said, when I went off ambien, 90% of my memory problems disappeared.

 

 
Answers (1)
Sort by: Newest first | Oldest first

 It is very difficult to answer your question as I do not know you nor am I a physician - I am one, though, who has concerns about the amounts of medications that seniors and aging persons are prescribed.

Plese read the following: http://cli.gs/za5UhR and then have a very serious talk with your medical provider or a more disinterested medical provider for a 2nd or even 3rd opinion about what you are taking.

Medicine mixtures are often not good and you need a real time in person answer to your question.

Lynn 

 

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: